Alert archive / New York / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 43, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 1, 2013, 9:27 PM EDT for Hamilton County, Herkimer County, Warren County, New York. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 1, 2013, 9:27 PM EDT (01:27 UTC)
- Expired
- Jun 1, 2013, 10:30 PM EDT
- In force
- 63 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
Counties Hamilton County, NY, Herkimer County, NY, Warren County, NY
The radar
The Ft Drum radar (KTYX), 103 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 8:03 PM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jun 1, 8:03 PM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 803 PM EDT SAT JUN 1 2013 .SYNOPSIS... MUGGY AND HUMID CONDITIONS WILL CONTINUE TONIGHT...AS A WEAK DISTURBANCE MAY FOCUS SOME ISOLATED TO SCATTERED THUNDERSTORMS NORTH AND WEST OF THE CAPITAL REGION. TOMORROW...A STRONG COLD FRONT WILL APPROACH FROM THE WEST WITH INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS AS THE DAY PROGRESSES. SOME OF THESE STORMS COULD BE STRONG TO LOCALLY SEVERE. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... AS OF 719 PM EDT...A PREFRONTAL SFC TROUGH...AND A MID LEVEL VORT MAX IN THE SW FLOW HAS TRIGGERED SOME ISOLD-SCT THUNDERSTORMS ACROSS WRN-NRN NY. A FEW OF THE THUNDERSTORMS ARE GRAZING NRN HERKIMER AND HAMILTON COUNTIES. THE GREATEST CHC POPS WERE CONTINUED OVER THE NW ZONES. THE LOSS OF THE DAYTIME HEATING...AND LESSER AMOUNTS OF INSTABILITY SHOULD HELP DIMINISH THE AREAL COVERAGE UPSTREAM. ANOTHER MUGGY NIGHT IS SETTING UP. EXPECT PARTLY TO MOSTLY CLOUDY SKIES AND VERY MILD CONDITIONS WITH LOWS IN THE 60S. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/... ON SUNDAY AND SUNDAY NIGHT...EXPECT AN ACTIVE PERIOD AND HAVE PLACED ENHANCED WORDING IN THE FORECAST FOR DAMAGING WINDS...LARGE HAIL AND HEAVY RAINFALL WITH THUNDERSTORMS FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. SURFACE COLD FRONT WILL BE APPROACHING FROM THE EASTERN GREAT LAKES SUNDAY MORNING MOVING INTO WESTERN NEW YORK LATE IN THE DAY. MANY FACTORS FAVORING SEVERE THUNDERSTORMS ARE IN PLACE INCLUDING SBCAPES OF 1500-2500 J/KG BY MID AFTERNOON...0-3 KM HELICITY VALUES OF 150-250 M2/S2...H8 JET AXIS MOVING INTO EASTERN NY OF 35-45 KTS WITH LOW LEVEL CONVERGENCE...H3 JET EXHIBITING A DUAL JET STRUCTURE WITH FA IN FAVORED RIGHT ENTRANCE REGION OF THE JET WHICH IS UP ACRS SRN CANADA...AND BUFKIT MODEL SOUNDINGS INDICATING STRONG RIGHT TURNING HODOGRAPH. AS IF THESE FACTORS WERE NOT ENOUGH THE PWATS ARE BTWN 1.75 AND CLOSE TO 2 INCHES ACRS BULK OF FA. EXPECT THUNDERSTORMS TO FORM INTO LINES WITH THE LINES MOVING EAST AS INDIVIDUAL THUNDERSTORMS TRACK FROM SOUTHWEST TO NORTHEAST AT 35 TO 45 KTS ALONG THE LINE. SUPERCELLS MAY ALSO FOR AHEAD OF THE LINES OR BE EMBEDDED ALONG THE LINES WITH THE POTENTIAL FOR ISOLATED TORNADOES. EXPECT THE SEVERE THREAT TO CONTINUE THROUGH EVENING AND THEN GRADUALLY DIMINISH TOWARD MIDNIGHT WITH STILL A THREAT OF HEAVY RAIN LINGERING WELL INTO SUNDAY NIGHT. EXPECT HIGHS ON SUNDAY TO BE IN THE MID 70S TO MID 80S WITH LOWS SUNDAY NIGHT IN THE 50S TO MID 60S. MONDAY...THIS IS A TOUGH FORECAST AS THE PCPN WILL DEPEND ON WHETHER OR NOT WAVES OF LOW PRESSURE DEVELOP ALONG THE FRONT AND TRACK NORTHEAST. WILL GRADUALLY TAPER POPS FROM NORTHWEST TO NORTHEAST ON MONDAY. EXPECT HIGHS ON MONDAY TO BE NOTICEABLY COOLER RANGING FROM MID 60S NORTHWEST TO UPPER 70S SOUTHEAST. MONDAY NIGHT AND TUESDAY ARE EXPECTED TO BE DRY AS A LARGE RIDGE OF HIGH PRESSURE DROPS INTO THE GREAT LAKES AND GRADUALLY BUILDS EASTWARD. EXPECT LOWS MONDAY NIGHT IN THE UPPER 30S TO UPPER 40S WITH HIGHS ON TUESDAY IN THE MID 60S TO MID 70S. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... MUCH OF THE PERIOD LOOKS TO FEATURE TRANQUIL WEATHER WITH SEASONABLE TEMPERATURES AND COMFORTABLE HUMIDITY LEVELS. THIS IS DUE TO AN AREA OF HIGH PRESSURE WITHIN A SMALL AMPLITUDE RIDGE THAT WILL MOVE WEST TO EAST ACROSS OUR AREA FROM WEDNESDAY INTO THURSDAY NIGHT. AS THE HIGH PRESSURE SYSTEM EXITS OFF THE ATLANTIC COASTLINE ON FRIDAY MORNING..THIS WILL BE OUR NEXT CHANCE OF SHOWERS AS MOISTURE INCREASES DUE TO A RETURN SOUTHERLY FLOW DEVELOPING AROUND THE BACK SIDE OF THE DEPARTING HIGH AND A WEAK LOW PRESSURE MAY DEVELOP ON THE CYCLONIC SHORTWAVE FLOW AROUND THE BASE OF A UPPER LEVEL LOW PRESSURE SYSTEM OVER NORTHERN QUEBEC FOLLOWING THE DEPARTING AREA OF HIGH PRESSURE. CHANCE POPS ARE IN THE FORECAST FOR FRIDAY AND SATURDAY. OVERALL THROUGH THE PERIOD...TEMPERATURES LOOK TO BE NEAR NORMAL WITH PRECIPITATION BELOW NORMAL. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... A COLD FRONT WILL SLOWLY APPROACH THE REGION FROM THE GREAT LAKES AND MIDWEST TONIGHT THROUGH TOMORROW. A SERIES OF PREFRONTAL TROUGHS AHEAD OF THE COLD FRONT WILL IMPACT THE REGION WITH AN INCREASING THREAT OF WIDESPREAD SHOWERS AND THUNDERSTORMS TOMORROW AFTERNOON INTO THE EVENING. VFR CONDITIONS WILL PREVAIL FOR THE TAF SITES PRIOR TO MIDNIGHT...THEN SOME PATCHY MVFR/IFR MIST/FOG WILL DEVELOP IN THE MUGGY AIR MASS. THE BEST CHC OF IFR MIST/FOG WILL BE AT KPSF AND KPOU BTWN 08Z-12Z. THE WINDS WILL GO LIGHT HERE WITH JUST SOME SCT-BKN MID OR HIGH LEVEL CLOUDS AROUND. SOME SHOWERS MAY GET CLOSE TO KGFL OVERNIGHT BASED ON THE LATEST HIRES WRF/NAM...SO A VCSH WAS PLACED IN AFTER 07Z. THESE SHOWERS WILL BE ASSOCIATED WITH ONE OF THE PREFRONTAL TROUGHS. THE SKIES WILL BECOME VARIABLY CLOUDY IN THE LATE MORNING WITH THE IFR/MVFR CONDITIONS IMPROVING TO VFR LEVELS. ANOTHER PREFRONTAL TROUGH WILL APPROACH THE ERN NY TERMINALS IN THE EARLY PM. THERE IS ALSO A THREAT FOR STRONG TO SEVERE THUNDERSTORMS IN THE PM...AS SPC HAS THE ENTIRE FCST AREA IN A SLIGHT RISK. A SHOWER WAS STARTED AT KGFL AROUND 17Z...AND VCSH GROUPS WERE ADDED TO KALB/KPSF/KPOU BTWN 17Z-19Z. IT LIKELY THUNDERSTORMS WILL NEED TO BE ADDED LATER IN TIME...WHEN THE TIMING BECOMES A BIT CLEARER. THE WINDS WILL BE FROM THE SOUTH AT 5-10 KTS EARLY ON THIS EVENING...AND THEN BECOME LIGHT TO CALM AT KPOU/KGFL/KPSF AFTER MIDNIGHT. A SOUTHERLY BREEZE AT 6-8 KTS WILL CONTINUE AT KALB. THE WINDS WILL INCREASE FROM THE SOUTH TO SOUTHWEST AT 10-15 KTS WITH SOME GUSTS IN THE 20-25 KT RANGE BY THE LATE MORNING INTO THE AFTERNOON AT ALL THE SITES. OUTLOOK... SUN NIGHT...VFR/MVFR AND POSSIBLE IFR. SHRA/TSRA LIKELY MON...VFR/MVFR. CHC -SHRAS MON NIGHT-THU...VFR. NO SIG WX. && .FIRE WEATHER... NO SIGNIFICANT FIRE WEATHER RELATED CONCERNS EXPECTED THROUGH EARLY NEXT WEEK. THERE IS A CHANCE OF THUNDERSTORMS THROUGH TONIGHT WHICH WILL INCREASE TO LIKELY ON SUNDAY THROUGH SUNDAY EVENING WITH MORE RAIN EXPECTED INTO MONDAY. RH HUMIDITY WILL REMAIN ON THE HIGH SIDE...NEAR 80 TO 100 PERCENT TONIGHT AND SUNDAY NIGHT...LOWERING TO 50 TO 70 PERCENT ON SUNDAY AND 30 TO 50 PERCENT ON MONDAY. DRIER COOLER WEATHER WILL RETURN BY TUESDAY. && .HYDROLOGY... WET WEATHER IS EXPECTED FOR A GOOD PORTION OF THE PERIOD INTO MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT WITH THUNDERSTORMS LIKELY SUNDAY INTO SUNDAY NIGHT AND MORE RAIN IS POSSIBLE INTO MONDAY. SOME OF THE THUNDERSTORMS ESPECIALLY SUNDAY AFTERNOON AND EVENING COULD PRODUCE LOCALLY HEAVY RAINFALL AS A SLOW MOVING BUT STRONG COLD FRONT BEGINS TO HEAD OUR WAY FROM THE OHIO VALLEY. THE SHOWERS AND STORMS COULD COVER A LARGE AREA AND THERE IS A CHANCE OF TRAINING AND BACKBUILDING THUNDERSTORMS. ALL THESE FACTORS COULD PRODUCE LOCALIZED FLOODING AND ALLOW FOR RISES ON RIVERS AND STREAMS. MOST AREAS CAN EXPECT 1 TO 2 INCHES OF RAINFALL THROUGH MONDAY WITH LOCALIZED HIGHER AMOUNTS UP TO 4 OR PERHAPS EVEN 5 INCHES IN TRAINING THUNDERSTORMS. PLEASE CONTINUE TO MONITOR THE FORECAST. DRY WEATHER SHOULD RETURN LATER ON MONDAY THROUGH MUCH OF THE UPCOMING WORK WEEK. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .CLIMATE... A RECORD HIGH TEMPERATURE WAS SET AT GLENS FALLS AND TIED AT POUGHKEEPSIE. THE TEMPERATURE AT GLENS FALLS REACHED 90 DEGREES AT 3:11 PM EDT. THIS BROKE THE RECORD OF 89 DEGREES SET BACK IN 2011. RECORDS DATE BACK TO 1944. THE TEMPERATURE AT POUGHKEEPSIE REACHED 91 DEGREES AT 2:47 PM EDT. THIS TIED THE RECORD OF 91 DEGREES SET BACK IN 1986. RECORDS DATE BACK TO 1949. THE TEMPERATURE AT ALBANY REACHED OF 90 DEGREES AT 3:10 PM EDT. THIS MISSES THE RECORD OF 94 DEGREES SET BACK IN 1918. RECORDS DATE BACK TO 1874. THE TEMPERATURE AT BENNINGTON REACHED 89 DEGREES AT 2:12 PM EDT. THE TEMPERATURE AT PITTSFIELD REACHED 87 DEGREES AT 3:51 PM EDT. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...11/WASULA NEAR TERM...11/WASULA SHORT TERM...11 LONG TERM...LFM AVIATION...WASULA FIRE WEATHER...11 HYDROLOGY...11 CLIMATE...
Hazardous weather outlook, Jun 1, 8:10 PM EDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 810 PM EDT SAT JUN 1 2013 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-021100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 810 PM EDT SAT JUN 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED NON-SEVERE THUNDERSTORMS ARE POSSIBLE. THE THUNDERSTORMS WILL MOVE SOUTHWEST TO NORTHEAST AROUND 30 MPH. ANY STORMS COULD PRODUCE LOCALIZED HEAVY RAINFALL WHICH COULD RESULT IN PONDING OF WATER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE LIKELY SUNDAY AFTERNOON AND SUNDAY EVENING. SOME OF THESE COULD BE STRONG TO LOCALLY SEVERE...CONTAINING HAIL OVER ONE INCH IN DIAMETER AND WINDS GUSTING OVER 60 MPH. ISOLATED TORNADOES ARE ALSO POSSIBLE. THESE STORMS COULD ALSO PRODUCE HEAVY RAINFALL RESULTING IN PONDING OF WATER IN VARIOUS PLACES AS WELL AS POOR DRAINAGE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 1, 6:11 PM EDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
611 PM EDT SAT JUN 1 2013
NYZ032-033-012245-
HAMILTON NY-NORTHERN HERKIMER NY-
611 PM EDT SAT JUN 1 2013
...A STRONG THUNDERSTORM IN
HAMILTON COUNTY IN EASTERN NEW YORK...
HERKIMER COUNTY IN EASTERN NEW YORK...
AT 607 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...FREQUENT
LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR LYON LAKE...
OR ABOUT 21 MILES NORTH OF OLD FORGE...AND MOVING EAST AT 40 MPH.
THE THUNDERSTORM WILL BE NEAR...
PARTLOW BY 615 PM EDT
NEHASANE AND LAKE LILA BY 620 PM EDT
ROBINWOOD BY 625 PM EDT
SABATTIS AND LITTLE TUPPER LAKE BY 630 PM EDT
REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT
THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
LAT...LON 4412 7427 4408 7427 4407 7427 4390 7500
4406 7509 4406 7502 4412 7432
TIME...MOT...LOC 2210Z 249DEG 34KT 4402 7492
LFMSpecial weather statement, Jun 1, 6:48 PM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
648 PM EDT SAT JUN 1 2013
NYZ033-012315-
HAMILTON NY-
648 PM EDT SAT JUN 1 2013
...A STRONG THUNDERSTORM IN
HAMILTON COUNTY IN EASTERN NEW YORK...
AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS
AROUND 50 MPH...OCCASIONAL LIGHTNING...AND HEAVY RAIN. THIS STORM
WAS LOCATED NEAR ROBINWOOD...OR ABOUT 26 MILES NORTHEAST OF OLD
FORGE...AND MOVING NORTHEAST AT 30 MPH.
THE THUNDERSTORM WILL BE NEAR...
RURAL NORTHERN HAMILTON COUNTY AT 700 PM EDT
RAINFALL RATES COULD REACH A HALF AN INCH IN AN HOUR FROM THIS
THUNDERSTORM.
LAT...LON 4412 7427 4406 7427 4393 7472 4407 7481
4411 7450 4412 7428
TIME...MOT...LOC 2248Z 245DEG 25KT 4405 7466
TAWSpecial weather statement, Jun 1, 7:02 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
702 PM EDT SAT JUN 1 2013
NYZ032-012345-
NORTHERN HERKIMER NY-
702 PM EDT SAT JUN 1 2013
...STRONG THUNDERSTORMS IN
HERKIMER COUNTY IN EASTERN NEW YORK...
AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...
WINDS AROUND 50 MPH...OCCASIONAL LIGHTNING...AND HEAVY RAIN. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 20 MILES NORTH OF
LYON LAKE TO 7 MILES NORTHWEST OF MOSHIER FALLS TO 16 MILES WEST OF
MOSHIER FALLS...OR ALONG A LINE EXTENDING FROM 36 MILES NORTH OF OLD
FORGE...AND MOVING EAST AT 45 MPH.
THUNDERSTORMS WILL BE NEAR...
MOSHIER FALLS AND LYON LAKE BY 710 PM EDT
LITTLE RAPIDS...BRANDRETH AND BEAVER RIVER BY 725 PM EDT
RAINFALL AMOUNTS MAY RANGE FROM A QUARTER OF AN INCH TO AN INCH FROM
THIS LINE OF THUNDERSTORMS.
LAT...LON 4406 7507 4407 7490 4407 7486 4388 7483
4386 7514 4386 7515 4409 7518 4410 7517
TIME...MOT...LOC 2301Z 270DEG 39KT 4421 7511 4397 7514
4382 7540
TAWSpecial weather statement, Jun 1, 7:49 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
749 PM EDT SAT JUN 1 2013
NYZ033-020030-
HAMILTON NY-
749 PM EDT SAT JUN 1 2013
...A STRONG THUNDERSTORM IN
EXTREME NORTHERN HAMILTON COUNTY IN EASTERN NEW YORK...
AT 746 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS
AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS
LOCATED 16 MILES WEST OF LAKE EATON CAMPGROUND...OR ABOUT 24 MILES
NORTH OF OLD FORGE...AND MOVING EAST AT 40 MPH.
THE THUNDERSTORM WILL BE NEAR...
7 MILES NORTH OF LAKE EATON CAMPGROUND BY 810 PM EDT
RAINFALL AMOUNTS MAY EXCEED A HALF AN INCH IN AN HOUR FROM THIS
THUNDERSTORM.
LAT...LON 4412 7427 4401 7426 4393 7483 4406 7486
4407 7486 4408 7484 4412 7432
TIME...MOT...LOC 2349Z 256DEG 34KT 4404 7475
TAWSpecial weather statement, Jun 1, 8:14 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
814 PM EDT SAT JUN 1 2013
NYZ032-033-020100-
HAMILTON NY-NORTHERN HERKIMER NY-
814 PM EDT SAT JUN 1 2013
...A LINE OF STRONG THUNDERSTORMS MOVING INTO
NORTHWESTERN HAMILTON COUNTY IN EASTERN NEW YORK...
NORTHERN HERKIMER COUNTY IN EASTERN NEW YORK...
AT 810 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...
WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 27 MILES NORTHWEST OF
BIG MOOSE TO 24 MILES WEST OF BIG MOOSE TO 31 MILES WEST OF NICKS
LAKE CAMPGROUND...AND MOVING EAST AT 35 MPH.
THUNDERSTORMS WILL BE NEAR...
BIG MOOSE BY 855 PM EDT
NICKS LAKE CAMPGROUND...ALGER ISLAND PUBLIC CAMPGROUND...EAGLE BAY
AND OLD FORGE BY 900 PM EDT
RAINFALL RATES MAY EXCEED A HALF AN INCH FROM THIS LINE OF
THUNDERSTORMS.
LAT...LON 4406 7507 4410 7458 4370 7453 4367 7513
4409 7518 4410 7516
TIME...MOT...LOC 0013Z 269DEG 30KT 4413 7521 4390 7535
4363 7556
TAWSpecial weather statement, Jun 1, 9:00 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
900 PM EDT SAT JUN 1 2013
NYZ032-033-038-020145-
HAMILTON NY-NORTHERN HERKIMER NY-SOUTHERN HERKIMER NY-
900 PM EDT SAT JUN 1 2013
...STRONG THUNDERSTORMS IN
HAMILTON COUNTY IN EASTERN NEW YORK...
HERKIMER COUNTY IN EASTERN NEW YORK...
AT 855 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...
WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTH OF BIG
MOOSE TO 21 MILES WEST OF NORTHWOOD...OR ALONG A LINE EXTENDING FROM
20 MILES NORTH OF OLD FORGE TO 19 MILES WEST OF HINCKLEY...AND MOVING
EAST AT 60 MPH.
THUNDERSTORMS WILL BE NEAR...
NICKS LAKE CAMPGROUND...OLD FORGE AND MCKEEVER BY 905 PM EDT
ALGER ISLAND PUBLIC CAMPGROUND AND EAGLE BAY BY 910 PM EDT
NORTHWOOD...LIMEKILN LAKE CAMPGROUND...INLET AND EIGHTH LAKE
CAMPGROUND BY 915 PM EDT
LAKE EATON CAMPGROUND BY 920 PM EDT
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 4397 7425 4392 7432 4383 7424 4328 7451
4333 7509 4410 7517 4406 7507 4412 7428
TIME...MOT...LOC 0100Z 259DEG 54KT 4400 7476 4340 7539
LFMThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:14 PM EDT | Special Weather Statement | ALY | Herkimer | 46 min |
| Jun 1, 9:00 PM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 45 min |
| Jun 1, 10:36 PM EDT | Special Weather Statement | ALY | Warren | 54 min |
| Jun 2, 12:09 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer, Montgomery | 66 min |
| Jun 2, 12:57 PM EDT | Severe Thunderstorm Warning | ALY | Greene, Ulster | 63 min |
| Jun 2, 12:57 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 63 min |
| Jun 2, 1:10 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Saratoga, Warren, Washington | 65 min |
| Jun 2, 1:21 PM EDT | Areal Flood Advisory | ALY | Saratoga, Warren, Washington | 3 hr |
| Jun 2, 1:35 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Washington | 55 min |
| Jun 2, 1:50 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Washington | 55 min |
| Jun 2, 2:06 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Ulster | 54 min |
| Jun 2, 2:33 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Washington | 57 min |
| Jun 2, 3:33 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Saratoga, Washington | 57 min |
| Jun 2, 3:45 PM EDT | Areal Flood Advisory | ALY | Rensselaer, Saratoga, Schenectady, Washington | 3 hr |
| Jun 2, 4:10 PM EDT | Special Weather Statement | ALY | Herkimer | 50 min |
| Jun 2, 4:28 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 62 min |
| Jun 2, 2:27 PM EDT | Special Weather Statement | ALY | Bennington | 48 min |
| Jun 2, 2:41 PM EDT | Areal Flood Advisory | ALY | Bennington | 3 hr |
| Jun 2, 2:53 PM EDT | Flash Flood Warning | ALY | Bennington | 3 hr |
| Jun 2, 3:09 PM EDT | Severe Thunderstorm Warning | ALY | Bennington, Windham | 66 min |
| Jun 2, 3:01 PM EDT | Severe Thunderstorm Warning | ALY | Northwest Hills Planning Region | 59 min |
| Jun 2, 5:21 PM EDT | Severe Thunderstorm Warning | ALY | Northwest Hills Planning Region | 39 min |
| Jun 2, 6:55 PM EDT | Special Weather Statement | ALY | 20 min |
Nearby
Severe Thunderstorm Warnings in New York, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.